Some patients find their acne gets worse at the beginning of accutane treatment, but then it will improve. The side effects include dry skin and lips. After a six month course most people will be free from acne for a long time. Other treatments include lotions from your doctor such as Dalacin or Differin, oral antibiotics such as oxytretracycline or going on an anti-androgen pill such as Diane35. Love loiloi xx
do you think i should start using it even though my acny is not bad?? and do i have to be on it for 6 months???
Go on Dianette (Diane 35 in the USA) first. You have to agree to be on the contraceptive pill before they'll give you accutane anyway as you must not get pregnant on accutane. You may find the dianette clears your acne on it's own, if not go on accutane. If your doctor is offering accutane s/he obviously thinks your acne is severe enough to warrant it. Severity is not just about how bad the spots are, but also about how much they affect you. A course of accutane lasts between 16 and 24 weeks. x
No! I would not recommend Accutane; people with sever acne have taken multiple courses and still have acne. There is no guarantee your skin will get better. And while on Accutane there are many side effects. I remember one in particular was anal bleeding. The drug dried me out and I was miserable while on it. I did it twice and it did not cure my acne. It sounds like you acne is mild to moderate and you should probably not take any serious drugs for it. I have been on many drugs and used creams, and out of everything I have done the natural approach has worked the best. For example, I use a tea tree oil face wash and a lavender moisturizer with high quality ingredients. I also take suppliments for my skin health, of which Omega 3 is something I highly recommend. What ever you do though, PLEASE research for yourself and make an educated desicion. There are many holistic approaches to help your skin that will not harm your body.
Take Care & Best of Luck
thank you for responding.. im really confused and dont know what to do about accutane because i know there are side effects and uncomfertable ones but on the other hand no other med.will really get rid of the acne.my Dr. told me he can give me a 100 diff.things that will help short term but only accutane will help for long term..its a hormonal problem. i used proactive in the passed it help for a short while then stoped working..im using something very good now which keeps my face really clean but i still have some acne..and i want my face clear!!
what is omega 3? is it a cream??
thanx 4 your help ;)
oh and i alo wanted to ask how is your skin today with taking omega3 and all????